I started on 25 mg 10 days ago, up to 50 for the past 3 days. Do not want to go any higher as get hit bad with each increase. Staying with my sister another two weeks and hoping the worst is over before I go home alone. Do you think there will be a noticeable difference in anxiety after 3 1/2 weeks of meds - also have klonopin for calming and proproanol to settle me. Hate being on all these meds but I need to feel like myself. Appreciate any encouragement,
Hi, I am taking 100mg andI been on this dose for a month and a half. This higher dose has not fully kicked in yet. I guess it will take a little more time. Sometimes we have to be on a higher dose whether we want to or not. This is how antidepressants work. I have to say 50 mg is a very low dose. I would wait another three weeks to see how you feel. If you don't feel any better I would call the doctor and let him know. I know how you feel about taking a lot of medicine or a higher dose, but sometimes it's necessary. Please don't give up if you want to feel normal. A lot of us have been in the same situation. I hope this helps. Brett Court
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Posted 12 Oct 2010 • 1 answer
Posted 25 Feb 2012 • 1 answer
Posted 1 Jun 2013 • 1 answer
Posted 20 Jun 2013 • 3 answers
I have been on sertraline 100mg for 6 full weeks and although it has helped with my morning anxiety?
Posted 11 Apr 2014 • 3 answers